# SDR B3OR20030001

- Difficulty date: March 19, 2003
- Submitted: April 3, 2003
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna T210N
- Aircraft serial: 21064233
- Aircraft time: 4,750 hours, 2,214 cycles
- Engine: Cont TSIO520*
- Engine time: 930 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Alt Air Door
- Part number: 21095011
- Condition: Separated
- Location: Engine
- Part time: 930 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ENG BEGAN TO RUN ROUGH, DROPPING 300 RPM. DURING GROUND RUN UP, MAG CHECK AT 1700 RPM SHOWED NO PROBLEM. RUN UP TO PWR AND ENG RAN FINE, THEN DROPPED 300 RPM AND RAN ROUGH. MAINT REMOVED ALL SPARK PLUGS AND FOUND LEAD FOULED. CLEANED AND FIRE CHECK SPARK PLUGS. CHANGED IGN LEADS, BOTH MAGS AND ALL SPARK PLUGS, SUSPECT BURN MARKS AT LEADS TO HARNESS. AIR INTAKE DUCT ALTERNATE AIR DOOR WAS FOUND TO BE UNHINGED AND FOUND HINGE PIN AND DOOR LAYING IN DUCT. NO SPRING WAS FOUND.  ALL CYL WERE BOROSCOPED. NR 5 CYLINDER WAS FOUND TO HAVE IMPACT MARKS ON TOP OF PISTON, HEAD AND INTAKE VALVE SEAT. NR 5 CYL WAS REPLACED. INTAKE DOOR SPRING HAD ENTERED CYLINDER AND EXITED EXHAUST VALVE, IT WAS NEVER FOUND.
